Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 220, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 11, 2008, 5:50 AM EDT for Baldwin County, Jones County, Georgia. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2008, 5:50 AM EDT (09:50 UTC)
- Expired
- May 11, 2008, 6:45 AM EDT
- In force
- 55 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Baldwin County, GA, Jones County, GA
The radar
The Robins AFB radar (KJGX), 39 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 6:10 AM EDT | TSTM WND DMG | 5 W Milledgeville, GA | NUMEROUS TREES AND POWERLINES ARE DOWN ALL ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 2:37 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1834 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 852 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 11.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 110950
SVRFFC
GAC009-169-111045-
/O.NEW.KFFC.SV.W.0220.080511T0950Z-080511T1045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
550 AM EDT SUN MAY 11 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BALDWIN COUNTY IN CENTRAL GEORGIA
JONES COUNTY IN CENTRAL GEORGIA
* UNTIL 645 AM EDT
* AT 545 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
DESTRUCTIVE WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR ROUND
OAK...MOVING EAST AT 44 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GRAY...BLOUNTSVILLE...GRISWOLDVILLE...MERIWETHER...HARDWICK...
MIDWAY-HARDWICK AND MILLEDGEVILLE.
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3294 8308 3301 8313 3297 8317 3296 8326
3284 8353 3295 8371 3305 8373 3317 8360
3318 8325 3315 8310 3309 8311 3307 8304
3298 8304
TIME...MOT...LOC 0950Z 273DEG 38KT 3309 8354
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 5:40 AM EDT, 10 minutes earlier.
Area forecast discussion, May 11, 5:40 AM EDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 540 AM EDT SUN MAY 11 2008 .SHORT TERM /TODAY THROUGH TUESDAY/... STRONG LOW PRESSURE SYSTEM PROGD TO LIFT ACROSS THE OHIO VALLEY REGION TODAY...PULLING A COLD FRONT ACROSS THE SOUTHEAST U.S. FRONT PROGD TO PUSH INTO EXTREME NORTHWEST GEORGIA BY 12Z THIS MORNING ...NEARING AN ATL TO AHN LINE BY NOON...THEN MOVING OUT OF THE COUNTY WARNING AREA BY DAYS END. WITH WIDESPREAD SHOWERS/TSTORMS (SOME STORMS SEVERE) ALONG AND AHEAD OF THE FRONT...WILL GO WITH LIKELY TO CATEGORICAL POPS MOST AREAS THIS MORNING...THEN TAPERING POPS OFF FROM THE NORTHWEST DURING THE AFTERNOON WITH THE HIGHEST POPS ACROSS SOUTHEAST SECTIONS. WINDS LOOK TO PICK UP QUITE A BIT BEHIND THE FRONT THIS AFTERNOON AND WILL ISSUE WIND ADVISORY FOR AFTERNOON INTO THIS EVENING FOR MUCH OF THE AREA. FRONT CONTINUES TO PUSH ACROSS SOUTH GEORGIA TONIGHT BUT MODELS MAINTAIN SOME DEEPER MOISTURE ACROSS THE EXTREME NORTH IN WRAP- AROUND. WILL CARRY SLIGHT CHANCE POPS MAINLY IN THE MOUNTAINS TO COVER ANY LINGERING SHOWERS. LOW PRESSURE SYSTEM CONTINUES TO MOVE UP ACROSS THE NEW ENGLAND STATES MONDAY AS HIGH PRESSURE BUILDS EAST FROM TEXAS. COOLER AIRMASS SETTLE IN OVER THE STATE MONDAY WITH HIGHS RUNNING SOME 5 TO 10 DEGREES BELOW NORMAL. DRY FORECAST CONTINUES TUESDAY AS SURFACE HIGH MOVES ACROSS THE STATE WITH TEMPERATURES RETURNING BACK TO MORE NORMAL LEVELS. .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... EXTENDED PROGS SIMILAR WITH HIGH PRESSURE BEGINNING TO SHIFT OFF THE SOUTHEAST COAST TUESDAY NIGHT AS THE NEXT STORM SYSTEM PUSHES ACROSS THE CENTRAL U.S. LATEST GFS RUN SHOW DEEPER MOISTURE SPREADING INTO NORTH GEORGIA WEDNESDAY AS A WEAK IMPULSE SKIRTS ACROSS THE TENNESSEE VALLEY. FRONT PUSHES INTO NORTH GEORGIA WEDNESDAY NIGHT THEN APPEAR TO BECOME STATIONARY ACROSS THE AREA INTO FRIDAY AS SERIES OF WEAK IMPULSES MOVE ACROSS THE SOUTHEAST. UNSETTLED WEATHER LOOK TO CONTINUE UNTIL FRONT PUSHES SOUTH OF THE COUNTY WARNING AREA SATURDAY. && .AVIATION... PRIMARY CONCERN IS STRONG STORMS MOVING EAST AWAY FROM ATL METRO AIRPORTS ALSO STRONG STORMS FROM NEAR CSG TO OPN TO MCN. WIDESPREAD STORMS AND PRECIPITATION SHOULD COME TO AN END BY 12Z IN ATL METRO AREA AND BY 18Z IN AREAS SOUTH AND EAST OF MCN. CIGS SHOULD IMPROVE RAPIDLY AROUND SAME TIME. WEST WINDS EXPECTED TO GUST TO 25-30KTS BEHIND STORMS AND COLD FRONT THIS AFTERNOON...SUBSIDING TO 12-15KTS SUSTAINED AFTER 00Z. SNELSON && .PRELIMINARY POINT TEMPS/POPS... ATHENS 77 50 74 47 77 / 80 5 0 5 5 ATLANTA 77 51 71 51 79 / 70 5 0 5 5 BLAIRSVILLE 68 46 67 41 75 / 80 20 10 5 5 CARTERSVILLE 74 47 72 44 78 / 60 10 5 5 5 COLUMBUS 83 57 78 51 85 / 70 0 0 5 5 GAINESVILLE 77 51 71 49 76 / 80 20 10 5 5 MACON 84 49 79 47 82 / 70 0 0 5 5 ROME 74 49 78 46 82 / 50 10 5 5 5 PEACHTREE CITY 77 47 73 43 81 / 70 0 0 5 5 VIDALIA 84 53 79 50 81 / 80 0 0 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON TODAY TO MIDNIGHT EDT TONIGHT FOR MUCH OF NORTH AND CENTRAL GEORGIA. && 49
Hazardous weather outlook, May 11, 5:00 AM EDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 500 AM EDT SUN MAY 11 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 500 AM EDT SUN MAY 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED THROUGH 10 AM ACROSS NORTH GEORGIA. SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED THROUGH 4 PM ACROSS CENTRAL GEORGIA. .SYNOPSIS... A STRONG WARM FRONT WAS LOCATED THIS MORNING FROM NEAR CEDARTOWN TO ATLANTA TO NEAR ATHENS AND WAS MOVING SLOWLY NORTH. A COLD FRONT LOCATED IN WESTERN ALABAMA WILL MOVE EAST INTO GEORGIA LATER TODAY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS. ISOLATED TORNADOES ARE ALSO POSSIBLE. .DISCUSSION... INSTABILITY WILL INCREASE TODAY AS THE WARM FRONT LIFTS NORTH. MIXED LAYER CAPE VALUES RANGE FROM 1000 TO 2000 ALONG AND SOUTH OF THE WARM FRONT. VERTICAL WIND SHEAR WILL STILL REMAIN MODERATELY STRONG WITH HELICITY VALUES OF AROUND 75 TO 150. ELEVATED STRONG STORMS NORTH OF THE WARM FRONT IN FAR NORTH GEORGIA MAY PRODUCE LARGE HAIL. OTHERWISE...ACROSS THE REST OF NORTH AND CENTRAL GEORGIA LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL BE POSSIBLE THROUGH THE EARLY AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL BE POSSIBLE ON WEDNESDAY...THURSDAY AND EARLY FRIDAY. OTHERWISE NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ALREADY BE ACTIVATED THIS THIS MORNING ACROSS NORTH AND CENTRAL GEORGIA AND REMAIN ALERT THROUGH THIS AFTERNOON MAINLY ACROSS CENTRAL GEORGIA AS THE STORMS MOVE EAST.
In the hours before
Special weather statement, May 11, 4:07 AM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 407 AM EDT SUN MAY 11 2008 GAZ030>032-042>044-053-110830- 407 AM EDT SUN MAY 11 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN COWETA... DOUGLAS...CARROLL...PAULDING...POLK...COBB AND FULTON COUNTIES UNTIL 430 AM EDT... AT 404 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM ROCKMART TO 9 MILES SOUTHWEST OF GRANTVILLE...MOVING EAST AT 45 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS COWETA... DOUGLAS...CARROLL...PAULDING...POLK...COBB AND FULTON COUNTIES THROUGH 430 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE YORKVILLE...VAN WERT...HANNAH...HANDY...FAIRPLAY... WHITESBURG...VILLA RICA...ROCKMART...ARAGON...BRASWELL...WINSTON... STEPHENS CROSSROADS...SARGENT...ROSCOE AND NEW GEORGIA. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, May 11, 4:29 AM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 AM EDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 AM TORNADO 2 NE LA GRANGE 33.06N 85.01W
05/11/2008 TROUP GA COUNTY OFFICIAL
POSSIBLE TORNADO DAMAGED OR DESTROYED AT LEAST 2 HOMES ON
400 BLOCK OF HINES ROAD AND ON WILLOWOOD ROAD.
&&
SNELSONLocal storm report, May 11, 4:45 AM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
445 AM EDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM TSTM WND DMG 4 W CARROLLTON 33.58N 85.15W
05/11/2008 CARROLL GA EMERGENCY MNGR
SEVERAL STRUCTURES WERE DAMAGED ALONG HIGHWAY 166 BETWEEN
BOWDEN AND CARROLTON.
&&
MGRIESINLocal storm report, May 11, 4:54 AM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
454 AM EDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM TSTM WND DMG FAIRPLAY 33.62N 84.86W
05/11/2008 DOUGLAS GA COUNTY OFFICIAL
NUMEROUS TREES AND POWERLINES ARE DOWN IN FAIRPLAY.
SEVERAL HOMES HAVE RECEIVED DAMAGE FROM WINDS AND TREES
FALLING ON THEM. POSSIBLE TORNADO.
&&
MGRIESINLocal storm report, May 11, 5:12 AM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 AM EDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 AM TSTM WND DMG 1 E CARROLLTON 33.58N 85.06W
05/11/2008 CARROLL GA PUBLIC
POSSIBLE TORNADO HAS CAUSED SIGNIFICANT TREE AND
STRUCTURE DAMAGE ON THE EAST SIDE OF CARROLLTON NEAR LAKE
CARROLL.
&&
MGRIESINLocal storm report, May 11, 5:15 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 AM EDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 AM TORNADO 4 N FAIRBURN 33.62N 84.58W
05/11/2008 FULTON GA EMERGENCY MNGR
POSSIBLE TORNADO HEAVILY DAMAGED HOME AT 4800 BLOCK OF
TRIGGER LANE.
&&
SNELSONThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 8:13 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 31 min |
| May 10, 9:31 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 44 min |
| May 10, 9:59 PM EDT | Tornado Warning | FFC | Dodge, Telfair, Wilcox | 31 min |
| May 10, 10:24 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair | 51 min |
| May 10, 10:47 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Montgomery, Telfair, Wheeler | 43 min |
| May 11, 2:08 AM EDT | Severe Thunderstorm Warning | FFC | Douglas, Fulton | 41 min |
| May 11, 2:22 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 38 min |
| May 11, 2:33 AM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale | 42 min |
| May 11, 2:50 AM EDT | Severe Thunderstorm Warning | FFC | White | 25 min |
| May 11, 3:06 AM EDT | Severe Thunderstorm Warning | FFC | Morgan, Oconee, Walton | 39 min |
| May 11, 3:07 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 53 min |
| May 11, 3:32 AM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oglethorpe, Wilkes | 43 min |
| May 11, 3:33 AM EDT | Tornado Warning | FFC | Troup | 42 min |
| May 11, 4:01 AM EDT | Severe Thunderstorm Warning | FFC | Talbot, Upson | 44 min |
| May 11, 4:09 AM EDT | Severe Thunderstorm Warning | FFC | Carroll | 36 min |
| May 11, 4:14 AM EDT | Tornado Warning | FFC | Meriwether, Troup | 46 min |
| May 11, 4:21 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 54 min |
| May 11, 4:25 AM EDT | Tornado Warning | FFC | Carroll, Douglas, Fulton | 50 min |
| May 11, 4:31 AM EDT | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 35 hr |
| May 11, 4:44 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Rockdale | 46 min |
| May 11, 4:52 AM EDT | Tornado Warning | FFC | Clayton, DeKalb, Fulton, Henry | 53 min |
| May 11, 5:03 AM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 42 min |
| May 11, 5:12 AM EDT | Tornado Warning | FFC | Lamar, Pike, Upson | 33 min |
| May 11, 5:22 AM EDT | Tornado Warning | FFC | Newton, Rockdale | 38 min |
| May 11, 5:28 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion | 37 min |
| May 11, 5:37 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Monroe, Upson | 23 min |
| May 11, 5:37 AM EDT | Tornado Warning | FFC | Bibb, Crawford, Monroe | 38 min |
| May 11, 5:52 AM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley | 38 min |
| May 11, 5:54 AM EDT | Tornado Warning | FFC | Bibb, Twiggs | 36 min |
| May 11, 5:58 AM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 62 min |
| May 11, 6:10 AM EDT | Tornado Warning | FFC | Twiggs, Wilkinson | 35 min |
| May 11, 6:12 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dooly, Houston, Macon, Peach, Pulaski and 1 more | 48 min |
| May 11, 6:26 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Treutlen | 49 min |
| May 11, 6:32 AM EDT | Tornado Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 43 min |
| May 11, 6:36 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 39 min |
| May 11, 6:39 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 51 min |
| May 11, 6:43 AM EDT | Tornado Warning | FFC | Jefferson, Washington | 47 min |
| May 11, 6:48 AM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Toombs, Wheeler | 57 min |
| May 11, 6:52 AM EDT | Tornado Warning | FFC | Emanuel | 38 min |
| May 11, 6:56 AM EDT | Tornado Warning | FFC | Laurens, Montgomery, Toombs, Treutlen, Wheeler | 47 min |
| May 11, 7:10 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 50 min |
| May 11, 7:18 AM EDT | Tornado Warning | FFC | Crisp, Sumter | 57 min |
| May 11, 7:54 AM EDT | Tornado Warning | FFC | Crisp, Wilcox | 36 min |
| May 11, 8:23 AM EDT | Severe Thunderstorm Warning | FFC | Telfair | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.